# SDR DALA2024041204351

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 38,989 hours, 4,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 77233800
- Part serial: 003951
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 74,803 hours, 9,586 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 FOUND EPSU DR4RH (18WL) UNIT FAULT. CORRECTIVE ACTION: R/R EPSU PER A330 AMM 33-51. OPS GOOD. (0289419)
